•  
  •  
 

Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences

Abstract

In this paper, we investigate solvable Leibniz superalgebras whose nilradical is a Lie superalgebra with maximal nilindex.It should be noted that Lie superalgebra with a maximal nilindex only exists in the variety of Lie2,m when m is odd. We give the classification of all solvable Leibniz superalgebras such that even part is a Lie algebra and nilradical is a Lie superalgebra with a maximal index of nilpotency.

First Page

52

Last Page

68

References

1. Adashev J.Q., Ladra M., Omirov B.A. Solvable Leibniz algebras with naturally graded non-Lie p-filiform nilradicals. Comm. Algebra, Vol. 45, Issue 10, 4329–4347 (2017).

2. Albeverio S., Ayupov Sh.A., Omirov B.A. On nilpotent and simple Leibniz algebras. Comm. in Algebra, Vol. 33, Issue 1, 159–172 (2005).

3. Ancochea Bermúdez J.M., Campoamor-Stursberg R., García Vergnolle L. Solvable Lie algebras with naturally graded nilradicals and their invariants. J. Phys. A, Vol. 39, Issue 6, 1339–1355 (2006).

4. Ancochea Bermúdez J. M., Campoamor-Stursberg R., García Vergnolle L. Classification of Lie algebras with naturally graded quasi-filiform nilradicals. J. Geom. Phys., Vol. 61, Issue 11, 2011, 2168–2186.

5. Ayupov Sh.A., Khudoyberdiyev A.Kh., Omirov B.A. The classification of filiform Leibniz superalgebras of nilindex n+m. Acta Math. Sinica (English Series), Vol. 25, Issue 1, 171–190 (2009).

6. Barnes D.W. On Levi's theorem for Leibniz algebras. Bull. Aust. Math. Soc., Vol. 86, Issue 2, 184–185 (2012).

7. Boyko V., Patera J., Popovych R. Invariants of solvable Lie algebras with triangular nilradicals and diagonals nilindependent elements. Linear Alg. Appl., Vol. 428, Issue 4, 834–854 (2008).

8. Camacho L.M., Gómez J.R., Navarro R.M., Omirov B.A. Classification of some nilpotent class of Leibniz superalgebras. Acta Math. Sinica (English Series), Vol. 26, Issue 5, 799–816 (2010).

9. Camacho L.M., Gómez J.R., Omirov B.A., Khudoyberdiyev A.Kh. Complex nilpotent Leibniz superalgebras with nilindex equal to dimension. Comm. in Algebra, Vol. 41, Issue 7, 2720–2735 (2013).

10. Cañete E.M., Khudoyberdiyev A.Kh. The classification of 4-dimensional Leibniz algebras. Lin. Alg. Appl., Vol. 439, Issue 1, 273–288 (2013).

11. Casas J.M., Ladra M., Omirov B.A., Karimjanov I.A. Classification of solvable Leibniz algebras with null-filiform nilradical. Lin. Multilin. Algebra, Vol. 61, Issue 6, 758–774 (2013).

12. Casas J.M., Ladra M., Omirov B.A., Karimjanov I.A. Classification of solvable Leibniz algebras with naturally graded filiform nil-radical. Linear Alg. Appl., Vol. 438, Issue 7, 2973–3000 (2013).

13. Gilg M. Super-algèbres de Lie nilpotentes. PhD thesis. University of Haute Alsace, (2000). – 126 p.

14. Gómez J.R., Khakimdjanov Yu., Navarro R.M. Some problems concerning to nilpotent Lie superalgebras. J. Geom. and Phys., Vol. 51, Issue 4, 473–486 (2004).

15. Gómez J.R., Omirov B.A, Khudoyberdiyev A.Kh. The classification of Leibniz superalgebras of nilindex n+m (m≠0). Journal of Algebra, Vol. 324, Issue 10, 2786–2803 (2010).

16. Kac V.G. Lie superalgebras. Advances in Math., Vol. 26, Issue 1, 8–96 (1977).

17. Khalkulova Kh.A., Khudoyberdiyev A.Kh. On Leibniz superalgebras which even part is sl2. arXiv:1905.00845.

18. Khalkulova Kh.A., Abdurasulov K.K. Solvable Lie algebras with maximal dimension of complementary space to nilradical. Uzbek Math. J., No. 1, 90–98 (2018).

19. Loday J.-L. Une version non commutative des algèbres de Lie: les algèbres de Leibniz. Enseign. Math., Vol. 39, No. 3-4, 269–293 (1993).

20. Malcev A.I. Solvable Lie algebras. Amer. Math. Soc. Translation, 36(27), (1950).

21. Mubarakzjanov G.M. On solvable Lie algebras (Russian). Izv. Vyssh. Uchebn. Zaved., Matematika, Vol. 32, No. 1, 114–123 (1963).

22. Rodriguez-Vallarte M.C., Salgado G., Sànchez-Valenzuela O.A. On indecomposable solvable Lie superalgebras having a Heisenberg nilradical. J. of Algebra and its Appl., Vol. 15, No. 10, 1650190, 26 pp. (2016).

23. Vergne M. Cohomologie des algèbres de Lie nilpotentes, Application á l'étude de la variété des algèbres de Lie nilpotentes. Bull Soc Math France, Vol. 98, 81–116 (1970).

Included in

Algebra Commons

Share

COinS